Volume 11, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Generalized orbifold Euler characteristics for general orbifolds and wreath products

Carla Farsi and Christopher Seaton

Algebraic & Geometric Topology 11 (2011) 523–551
Bibliography
1 A Adem, J Leida, Y Ruan, Orbifolds and stringy topology, Cambridge Tracts in Math. 171, Cambridge Univ. Press (2007) MR2359514
2 A Adem, Y Ruan, Twisted orbifold $K$–theory, Comm. Math. Phys. 237 (2003) 533 MR1993337
3 M Atiyah, G Segal, On equivariant Euler characteristics, J. Geom. Phys. 6 (1989) 671 MR1076708
4 B Blackadar, $K$–theory for operator algebras, MSRI Publ. 5, Cambridge Univ. Press (1998) MR1656031
5 J Bryan, J Fulman, Orbifold Euler characteristics and the number of commuting $m$–tuples in the symmetric groups, Ann. Comb. 2 (1998) 1 MR1682916
6 W Chen, Y Ruan, Orbifold Gromov–Witten theory, from: "Orbifolds in mathematics and physics (Madison, WI, 2001)" (editors A Adem, J Morava, Y Ruan), Contemp. Math. 310, Amer. Math. Soc. (2002) 25 MR1950941
7 L Dixon, J A Harvey, C Vafa, E Witten, Strings on orbifolds, Nuclear Phys. B 261 (1985) 678 MR818423
8 C Farsi, C Seaton, Generalized twisted sectors of orbifolds, Pacific J. Math. 246 (2010) 49 MR2645879
9 C Farsi, C Seaton, Nonvanishing vector fields on orbifolds, Trans. Amer. Math. Soc. 362 (2010) 509 MR2550162
10 F Hirzebruch, T Höfer, On the Euler number of an orbifold, Math. Ann. 286 (1990) 255 MR1032933
11 S Illman, The equivariant triangulation theorem for actions of compact Lie groups, Math. Ann. 262 (1983) 487 MR696520
12 K Kawakubo, The theory of transformation groups, The Clarendon Press, Oxford Univ. Press (1991) MR1150492
13 I G Macdonald, The Poincaré polynomial of a symmetric product, Proc. Cambridge Philos. Soc. 58 (1962) 563 MR0143204
14 I Moerdijk, Orbifolds as groupoids: an introduction, from: "Orbifolds in mathematics and physics (Madison, WI, 2001)" (editors A Adem, J Morava, Y Ruan), Contemp. Math. 310, Amer. Math. Soc. (2002) 205 MR1950948
15 I Moerdijk, J Mrčun, Introduction to foliations and Lie groupoids, Cambridge Studies in Advanced Math. 91, Cambridge Univ. Press (2003) MR2012261
16 I Moerdijk, D A Pronk, Simplicial cohomology of orbifolds, Indag. Math. $($N.S.$)$ 10 (1999) 269 MR1816220
17 S S Roan, Minimal resolutions of Gorenstein orbifolds in dimension three, Topology 35 (1996) 489 MR1380512
18 Y Ruan, Stringy geometry and topology of orbifolds, from: "Symposium in Honor of C H Clemens (Salt Lake City, UT, 2000)" (editors A Bertram, J A Carlson, H Kley), Contemp. Math. 312, Amer. Math. Soc. (2002) 187 MR1941583
19 I Satake, The Gauss–Bonnet theorem for $V$–manifolds, J. Math. Soc. Japan 9 (1957) 464 MR0095520
20 C Seaton, Two Gauss–Bonnet and Poincaré–Hopf theorems for orbifolds with boundary, Differential Geom. Appl. 26 (2008) 42 MR2393971
21 H Tamanoi, Generalized orbifold Euler characteristic of symmetric products and equivariant Morava $K$–theory, Algebr. Geom. Topol. 1 (2001) 115 MR1805937
22 H Tamanoi, Generalized orbifold Euler characteristics of symmetric orbifolds and covering spaces, Algebr. Geom. Topol. 3 (2003) 791 MR1997338
23 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
24 A Verona, Triangulation of stratified fibre bundles, Manuscripta Math. 30 (80) 425 MR567218
25 W Wang, Equivariant $K$–theory, wreath products, and Heisenberg algebra, Duke Math. J. 103 (2000) 1 MR1758236
26 W Wang, J Zhou, Orbifold Hodge numbers of the wreath product orbifolds, J. Geom. Phys. 38 (2001) 152 MR1823666
27 C T Yang, The triangulability of the orbit space of a differentiable transformation group, Bull. Amer. Math. Soc. 69 (1963) 405 MR0146291
28 E Zaslow, Topological orbifold models and quantum cohomology rings, Comm. Math. Phys. 156 (1993) 301 MR1233848
29 J Zhou, Delocalized equivariant coholomogy of symmetric products arXiv:math/9910028